# SDR DALA2022052703709

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 103,734 hours, 15,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Sill
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 1R DOOR DID NOT PROPERLY ARMED ON DOOR STATUS IS UNKNOWN. CORRECTIVE ACTION: CLEARED DEBRIS FROM DOOR SILL PER B767-300 AMM 52-11, DOOR ARMS OK. (8854466)
